# SDR CA980330025

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- System (JASC): 2810 · Fuel Storage
- Part: Switch
- Part number: 9001EN6
- Condition: Shorted
- Location: Refuel Panel
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REFUELING OPERATION, REFUELER COULD NOT PRESSURE REFUEL.  CIRCUIT BREAKER E1 'QUANTITY AUX POWER WAS TRIPPED.   BREAKER RESET AND WHEN REFUEL DOOR PANEL SWITCH WAS ACTIVIATED SPARKS AND SMOKE CAME FROM WIRING AT POINT IT ENTERED SWITCH.
